EconPapers    
Economics at your fingertips  
 

Labor-market adjustment in open economies: Evidence from US states

Gordon Hanson and Matthew J. Slaughter

Journal of International Economics, 2002, vol. 57, issue 1, 3-29

Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (135)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(01)00138-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:57:y:2002:i:1:p:3-29

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:inecon:v:57:y:2002:i:1:p:3-29